# SDR AALA202302239112

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 79,026 hours, 31,772 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lever
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW IS STUCK OPEN. MAINTENANCE ADJUSTED LOCKING LEVER PER AMM 56-12-11.
